MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; RUMI II KOH-EFFICIENT- 3.0 CM FOR USE WITH THE RUMI II HANDLE

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; RUMI II KOH-EFFICIENT- 3.0 CM FOR USE WITH THE RUMI II HANDLE
Model Number KC-RUMI-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient 2/5.It was reported that during a hysterectomy procedure, when the rumi koh-efficient was placed into the vagina, it caused major vaginal lacerations.Doctor is concerned that the cup is defective.Device was discarded.No additional information is available.1216677-2024-00035 kc-rumi-30 koh-efficient 2024-08-0000012.
 
Additional Manufacturer Narrative
Device had been discarded by the hospital.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi on 12 oct 2023.Manufacturing record review: dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history record not applicable to this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions, however in those cases the complaint condition was not confirmed.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Any relevant customer or clinical information: kc-sizer was not used prior to performing the procedure.Root cause: no definitive root cause for this issue could be reliably determined at this time, as the product was not returned for evaluation.It should be noted that the ifu of the device on page 2, number 3 states that: using the sizer, determine the proper size of koh-efficient.A possible root cause of the failure may be attributed to the kc-sizer not being used as noted in the follow-up.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
RUMI II KOH-EFFICIENT- 3.0 CM FOR USE WITH THE RUMI II HANDLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key19929087
Report Number1216677-2024-00035
Device Sequence Number20868172
Product Code HEW
UDI-Device Identifier00888937015072
UDI-Public(01)00888937015072(10)339715(17)261012(240)KC-RUMI-30
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-RUMI-30
Device Catalogue NumberKC-RUMI-30
Device Lot Number339715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale